She is always slumped over hanging off the couch. She has burnt herself with a cigerette. Im worried she is taking something along with this or is she taking to much. Please help...
If she's been on the same dose that long her body should have adjusted by now and it seems a bit unusual that she's nodding off so frequently... I got a friend who's been on subox for a couple years who's prone to doing the same thing, but he's also on klonopin which I'm sure has something to do with it... got to be careful taking benzo's with subox to say the least. I hope this helps. Best, BNC
I'm currently on methadone for pain, and klonopin for anxiety, among other depressant type drugs for various reasons. I have to take ritalin to keep me awake (used to be Nuvigil that works better, but have lost my mental health coverage, and the Nuvigil is no longer covered, so to cut costs, I've been forced to switch to Ritalin). If I forget to take the stimulant, I literally have fallen asleep with my head face down in a bowl of cereal, no joke! Those two meds potentiate each other (opioids and benzos), and at times force the system to shut down. My suggestion would be to ask for a stimulant such as Nuvigil to keep the side effects at bay!
Hope that this is of some help!
It may be time to confront her in a nice way and inquire as to what she is taking and how much. If she is taking more than 8 - 12 mgs of suboxone a day then she is on too much in my opinion. Some suboxone docs will prescribe more but I don't believe it really necessary at 7 months out. In fact, my doctor who is an addiction's specialist believes suboxone should only be prescibed for 3 - 6 months. Though you will read about people being on suboxone for years. It really isn't necessary especially if the patient is getting addictions counseling along with the suboxone. Is your sister in some kind of therapy or NA to learn tools to cope with the addiction issues? I highly recommend it.
Please, encourage your sister to address her unsafe behavior before she burns the house down. Good luck and keep us posted,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 2 answers
Posted 1 Sep 2010 • 2 answers
I've been on suboxone for over three years. During that time I was told I have bad liver and needed?
Posted 28 Jun 2011 • 2 answers
Posted 21 Mar 2012 • 1 answer
Posted 20 Nov 2016 • 2 answers